American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Karel Dekimpe and Nansen Petrosyan. Crystallographic actions on contractible algebraic manifolds. Trans. Amer. Math. Soc. 367 (2015) 2765-2786.
Abstract, references, and article information   
View Article: PDF

[2] Antonio F. Costa, Milagros Izquierdo and Ana M. Porto. Maximal and Non-maximal NEC and Fuchsian groups uniformizing Klein and Riemann surfaces. Contemporary Mathematics 629 (2014) 107-118.
Book volume table of contents   
View Article: PDF

[3] E. Bujalance, F.J. Cirre and M.D.E. Conder. Extensions of finite cyclic group actions on non-orientable surfaces. Trans. Amer. Math. Soc. 365 (2013) 4209-4227.
Abstract, references, and article information   
View Article: PDF

[4] William Abikoff and William J. Harvey. Extremal Kleinian groups. Proc. Amer. Math. Soc. 140 (2012) 267-278. MR 2833539.
Abstract, references, and article information   
View Article: PDF

[5] Daniel Pellicer and Egon Schulte. Regular polygonal complexes in space, I. Trans. Amer. Math. Soc. 362 (2010) 6679-6714. MR 2678991.
Abstract, references, and article information   
View Article: PDF

[6] Roberto J. Miatello and Ricardo A. Podestá. The spectrum of twisted Dirac operators on compact flat manifolds. Trans. Amer. Math. Soc. 358 (2006) 4569-4603. MR 2231389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Milson. Reflection quotients in Riemannian geometry. A geometric converse to Chevalley's theorem. Proc. Amer. Math. Soc. 132 (2004) 2825-2831. MR 2063099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christos A. Athanasiadis. On a refinement of the generalized Catalan numbers for Weyl groups. Trans. Amer. Math. Soc. 357 (2005) 179-196. MR 2098091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antonio Ros. Isoperimetric inequalities in crystallography. J. Amer. Math. Soc. 17 (2004) 373-388. MR 2051615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles Radin. Miles of Tiles. The Student Mathematical Library 1 (1999) MR MR1707270.
Book volume table of contents   

[12] Charles Radin. Geometry. The Student Mathematical Library 1 (1999) 103-104.
Book volume table of contents   
View Article: PDF

[13] Charles Radin. Physics (for mathematicians). The Student Mathematical Library 1 (1999) 55-61.
Book volume table of contents   
View Article: PDF

[14] Charles Radin. Introduction. The Student Mathematical Library 1 (1999) 1-16.
Book volume table of contents   
View Article: PDF

[15] Charles Radin. Ergodic theory. The Student Mathematical Library 1 (1999) 17-54.
Book volume table of contents   
View Article: PDF

[16] Charles Radin. Symmetry. The Student Mathematical Library 1 (1999) 69-97.
Book volume table of contents   
View Article: PDF

[17] Charles Radin. Analysis. The Student Mathematical Library 1 (1999) 109-111.
Book volume table of contents   
View Article: PDF

[18] Charles Radin. Order. The Student Mathematical Library 1 (1999) 63-68.
Book volume table of contents   
View Article: PDF

[19] Charles Radin. Conclusion. The Student Mathematical Library 1 (1999) 99-101.
Book volume table of contents   
View Article: PDF

[20] Charles Radin. Algebra. The Student Mathematical Library 1 (1999) 105-107.
Book volume table of contents   
View Article: PDF

[21] John R. Stembridge. On the Poincaré series and cardinalities of finite reflection groups . Proc. Amer. Math. Soc. 126 (1998) 3177-3181. MR 1459151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wim Malfait. Model aspherical manifolds with no periodic maps. Trans. Amer. Math. Soc. 350 (1998) 4693-4708. MR 1633056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. P. Rossetti and P. A. Tirao. Compact flat manifolds with holonomy group $\mathbf{Z}_2 \oplus \mathbf{Z}_2$ . Proc. Amer. Math. Soc. 124 (1996) 2491-2499. MR 1353397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul Igodt and Wim Malfait. Representing the automorphism group of an almost crystallographic group. Proc. Amer. Math. Soc. 124 (1996) 331-340. MR 1301030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Georgios Tsapogas. On the $K$-theory of crystallographic groups . Trans. Amer. Math. Soc. 347 (1995) 2781-2794. MR 1308025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Emilio Bujalance, Grzegorz Gromadski and David Singerman. On the number of real curves associated to a complex algebraic curve . Proc. Amer. Math. Soc. 120 (1994) 507-513. MR 1165047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bernd Souvignier. Irreducible finite integral matrix groups of degree $8$ and $10$ . Math. Comp. 63 (1994) 335-350. MR 1213836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shin-ichi Kato. Duality for representations of a Hecke algebra . Proc. Amer. Math. Soc. 119 (1993) 941-946. MR 1215028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. Maclachlan, P. L. Waterman and N. J. Wielenberg. Higher-dimensional analogues of the modular and Picard groups . Trans. Amer. Math. Soc. 312 (1989) 739-753. MR 965301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia